Comments on "A nonrecursive algebraic solution for the discrete Riccati equation"

Share/Save/Bookmark

Gaalman, G.J. (1980) Comments on "A nonrecursive algebraic solution for the discrete Riccati equation". IEEE Transactions on Automatic Control, 25 (3). pp. 610-612. ISSN 0018-9286

open access
[img]
Preview
PDF
271kB
Abstract:This correspondence shows how a nonrecursive solution of the discrete matrix Riccati equation can be obtained when, in contrast with the assumption of Vaughan [1], the transition matrix is singular and discusses two numerical solution techniques.
Item Type:Article
Copyright:©1980 IEEE
Link to this item:http://purl.utwente.nl/publications/55608
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page